# SDR YENA20120322462

- Difficulty date: March 22, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 25,398 hours, 8,986 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 157 JFK-MCO, CREW DECLARED EMERGENCY DUE TO GREEN HYD LOW RESERVOIR ECAM WHILE DESCENDING FROM 22000 FEET.  REFERENCE LOG PAGE 1031732 ITEM 2, REMOVED AND REPLACED HYD SUCTION LINE PER 20-23-11-02.  ALSO REPAIRED "G" AILERON PRESSURE LINE WITH PERMASWEDGE PER 20-83-11-02.  OPS AND LEAK CHECK GOOD.
